EconPapers    
Economics at your fingertips  
 

Left and Right Inverse Eigenpairs Problem for κ‐Hermitian Matrices

Fan-Liang Li, Xi-Yan Hu and Lei Zhang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Left and right inverse eigenpairs problem for κ‐hermitian matrices and its optimal approximate problem are considered. Based on the special properties of κ‐hermitian matrices, the equivalent problem is obtained. Combining a new inner product of matrices, the necessary and sufficient conditions for the solvability of the problem and its general solutions are derived. Furthermore, the optimal approximate solution and a calculation procedure to obtain the optimal approximate solution are provided.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/230408

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:230408

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:230408